Some Independence Results for Control Structures in Complete Numberings

Journal of Symbolic Logic 66 (1):357-382 (2001)
  Copy   BIBTEX

Abstract

Acceptable programming systems have many nice properties like s-m-n-Theorem, Composition and Kleene Recursion Theorem. Those properties are sometimes called control structures, to emphasize that they yield tools to implement programs in programming systems. It has been studied, among others by Riccardi and Royer, how these control structures influence or even characterize the notion of acceptable programming system. The following is an investigation, how these control structures behave in the more general setting of complete numberings as defined by Mal'cev and Ersov.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,480

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Independence of Control Structures in Programmable Numberings of the Partial Recursive Functions.Gregory A. Riccardi - 1982 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (20-21):285-296.
Strong Reducibility of Partial Numberings.Dieter Spreen - 2005 - Archive for Mathematical Logic 44 (2):209-217.
A Note on Partial Numberings.Serikzhan Badaev & Dieter Spreen - 2005 - Mathematical Logic Quarterly 51 (2):129-136.
On Recursively Enumerable Structures.Victor Selivanov - 1996 - Annals of Pure and Applied Logic 78 (1-3):243-258.
Control Structures in Programs and Computational Complexity.Karl-Heinz Niggl - 2005 - Annals of Pure and Applied Logic 133 (1-3):247-273.
A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
Some Remarks on Generic Structures.David M. Evans & Mark Wing Ho Wong - 2009 - Journal of Symbolic Logic 74 (4):1143-1154.
Direct Control.Alfred Mele - 2017 - Philosophical Studies 174 (2):275-290.
Generalizations of Small Profinite Structures.Krzysztof Krupiński - 2010 - Journal of Symbolic Logic 75 (4):1147-1175.

Analytics

Added to PP
2017-02-21

Downloads
5 (#1,160,492)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references